Volume 8, Issue 2
Computation of Minimal and Quasi-Minimal Supported Bivariate Splines

C. K. Chui & Tian-Xiao He

DOI:

J. Comp. Math., 8 (1990), pp. 108-117

Published online: 1990-08

Preview Full PDF 89 1708
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-108, author = {}, title = {Computation of Minimal and Quasi-Minimal Supported Bivariate Splines}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {2}, pages = {108--117}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9424.html} }
TY - JOUR T1 - Computation of Minimal and Quasi-Minimal Supported Bivariate Splines JO - Journal of Computational Mathematics VL - 2 SP - 108 EP - 117 PY - 1990 DA - 1990/08 SN - 8 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9424.html KW - AB -
C. K. Chui & Tian-Xiao He. (1970). Computation of Minimal and Quasi-Minimal Supported Bivariate Splines. Journal of Computational Mathematics. 8 (2). 108-117. doi:
Copy to clipboard
The citation has been copied to your clipboard